Transformation Groups

, Volume 17, Issue 4, pp 953–987

One-Dimensional Nil-Daha and Whittaker Functions I

Article

Abstract

This work is devoted to the theory of nil-DAHA for the root system A1 and its applications to symmetric and nonsymmetric (spinor) global q-Whittaker functions, integrating the q-Toda eigenvalue problem and its Dunkl-type nonsymmetric version.

The global symmetric function can be interpreted as the generating function of the Demazure characters for dominant weights, which describe the algebraic-geometric properties of the corresponding affine Schubert varieties. Its Harish-Chandra-type asymptotic expansion appears directly related to the solution of the q-Toda eigenvalue problem obtained by Givental and Lee in the quantum K-theory of ag varieties. It provides an exact mathematical relation between the corresponding physics A-type and B-type models.

The spinor global functions extend the symmetric ones to the case of all Demazure characters (not only those for dominant weights); the corresponding Gromov−Witten theory is not known. The main result of this work is a complete algebraic theory of these functions in terms of induced modules of the core subalgebra of nil-DAHA. It is the first instance of the DAHA theory of canonical-crystal bases, quite non-trivial even for A1.

As the first part of the work, this paper is devoted mainly to the analytic aspects of our construction and the beginning of a systematic algebraic theory of nil-DAHA; the second part will be about the induced modules and their applications to the nonsymmetric global Whittaker functions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BL]
    A. Braverman, M. Finkelberg, Semi-infinite Schubert varieties and quantum K-theory of flag manifolds, preprint arXiv:1111.2266 (2011).
  2. [Ch1]
    I. Cherednik, Double Affine Hecke algebras, London Mathematical Society Lecture Note Series, Vol. 319, Cambridge University Press, Cambridge, 2006.Google Scholar
  3. [Ch2]
    I. Cherednik, Intertwining operators of double affine Hecke algebras, Selecta Math., New ser. 3 (1997), 459–495.MathSciNetMATHCrossRefGoogle Scholar
  4. [Ch3]
    I. Cherednik, Difference Macdonald−Mehta conjecture, IMRN 10 (1997), 449–467.MathSciNetCrossRefGoogle Scholar
  5. [Ch4]
    I. Cherednik, Toward harmonic analysis on DAHA (Integral formulas for canonical traces), notes of the lecture delivered at the University of Amsterdam (May 30, 2008), http://math.mit.edu~/etingof/hadaha.pdf.
  6. [Ch5]
    I. Cherednik, Whittaker limits of difference spherical functions, IMRN 20 (2009), 3793–3842, arXiv:0807.2155 (2008).Google Scholar
  7. [Ch6]
    I. Cherednik, Affine extensions of Knizhnik−Zamolodchikov equations and Lusz-tig’s isomorphisms, in: Special Functions, Proceedings of the Hayashibara forum 1990, Okayama, Springer-Verlag, 1991, pp. 63–77.Google Scholar
  8. [ChM]
    I. Cherednik, X. Ma, Spherical and Whittaker functions via DAHA I, II, preprint arXiv:0904.4324 (2009), to be published by Selecta Mathematica.
  9. [ChO]
    I. Cherednik, D. Orr, One-dimensional nil-DAHA and Whittaker functions II, to appear in Transformation Groups.Google Scholar
  10. [Et]
    P. Etingof, Whittaker functions on quantum groups and q-deformed Toda operators, in: Differential Topology, Infinite-Dimensional Lie Algebras, and Applications, AMS Transl. Ser. 2, Vol. 194, AMS, Providence, Rhode Island, 1999, pp. 9–25.Google Scholar
  11. [FJM]
    B. Feigin, E. Feigin, M. Jimbo, T. Miwa, E. Mukhin, Fermionic formulas for eigenfunctions of the difference Toda Hamiltonian, Lett. Math. Phys. 88 (2009), 39–77.MathSciNetMATHCrossRefGoogle Scholar
  12. [GLO]
    A. Gerasimov, D. Lebedev, S. Oblezin, On q-deformed \( \mathfrak{g}{{\mathfrak{l}}_{l+1 }} \)-Whittaker function III, Lett. Math. Phys. 97 (2011), no. 1, 1–24.MathSciNetMATHCrossRefGoogle Scholar
  13. [GiL]
    A. Givental, Y. P. Lee, Quantum K-theory on flag manifolds, finite-difference Toda lattices and quantum groups, Inventiones Math. 151 (2003), 193–219.MathSciNetMATHCrossRefGoogle Scholar
  14. [GW]
    R. Goodman, N. R. Wallach, Conical vectors and Whittaker vectors, J. Functional Analysis 39 (1980), 199–279.MathSciNetMATHCrossRefGoogle Scholar
  15. [HO]
    G. J. Heckman, E. M. Opdam, Root systems and hypergeometric functions I, Comp. Math. 64 (1987), 329–352.MathSciNetMATHGoogle Scholar
  16. [Ion]
    B. Ion, Nonsymmetric Macdonald polynomials and Demazure characters, Duke Math. J. 116 (2003), no. 2, 299–318.MathSciNetMATHCrossRefGoogle Scholar
  17. [KK]
    B. Kostant, S. Kumar, T-Equivariant K-theory of generalized flag varieties, J. Diff. Geom. 32 (1990), 549–603.MathSciNetMATHGoogle Scholar
  18. [LuB]
    D. Lubinsky, On q-exponential functions for |q| = 1, Canad. Math. Bull. 41 (1998), no. 1, 86–97.MathSciNetMATHCrossRefGoogle Scholar
  19. [Ma]
    I. Macdonald, Symmetric Functions and Hall Polynomials, 2nd ed., Oxford University Press, 1999.Google Scholar
  20. [Me]
    M. van Meer, Bispectral quantum Knizhnik−Zamolodchikov equations for arbitrary root systems, Selecta Math. (N.S.) 17 (2011), no. 1, 183–221.MathSciNetMATHCrossRefGoogle Scholar
  21. [MS]
    M. van Meer, J. V. Stokman, Double affine Hecke algebras and bispectral quantum Knizhnik−Zamolodchikov equations, Int. Math. Res. Not. 6, (2010) 969–1040.Google Scholar
  22. [Rui]
    S. Ruijsenaars, Systems of Calogero−Moser type, in: Proceedings of the 1994 Banff summer school “Particles and Fields”, G. Semenoff, L. Vinet, eds., CRM Ser. in Math. Phys., Springer, New York, 1999, pp. 251–352.Google Scholar
  23. [San]
    Y. Sanderson, On the Connection between Macdonald polynomials and Demazure characters, J. Alg. Comb. 11 (2000), 269–275.MathSciNetMATHCrossRefGoogle Scholar
  24. [Sto]
    J. Stokman, The c-function expansion of a basic hypergeometric function associated to root systems, preprint arXiv:1109.0613 (2011).
  25. [Sus]
    S. Suslov, Another addition theorem for the q-exponential function, J. Phys. A: Math. Gen. 33 (2000), no. 41, L375−L380.MathSciNetMATHCrossRefGoogle Scholar
  26. [T]
    K. Taipale, K-theoretic J-functions of type A flag varieties, preprint arXiv:1110.3117 (2011).
  27. [Wa]
    N. R. Wallach, Real Reductive Groups II, Academic Press, Boston, 1992.MATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of North CarolinaChapel HillUSA

Personalised recommendations